• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more



Just started LL and having trouble with my period (sorry if that's TMI)

#1
Hi everyone

I started LL on Saturday. I have been on oral contraception for about a year. I take a pill every day (no breaks) and I haven't had a period the whole time. I'm on the one for people who are too heavy for the regular one. I take my pill at the same time every day. Haven't been doing anything different than usual.

All of a sudden, today I am bleeding (quite lightly).

What on Earth is going on?

Does it mean my contraception isn't working?

Help please anyone?
 
Get Rid of this ad and join in on the conversation for free today! Tap here!

Tange

Silver Member
#2
Hi there,
I am on the same one (I think), and when I started I had exactly the same. Don't panic you are fine, I think it has to do with the changes in your body. It will pass, may be alittle longer than a normal period but thats all. I have had two periods in the last 6 months. Its also normal in terms of that kind of pill, it can sometimes happen.

Its a pain I know one gets used to not having one. Minor though if you think of how stunningly gorgeous you are going to look in a few months.

Hang in there.

T
 
#3
iv had trouble there too. been on my pill for ages with no problem, now im on LL i get my period a week b4 it should arrive. its nothing to worry about im told, just keep taking the pill as always. hope it settles for u. how u finding LL? iv been on it now for 5 wks, lost 26lb to date and feel fantastic! the first week for me was difficult but if u can get through it, ul be greatly rewarded so keep it up x
 


Similar threads